# SDR CALA2021081601341

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 75,712 hours, 15,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 CABIN R/H ROW NO.12-33 AISLE EMER LT FOUND INOP.   AFTER EMERGENCY LIGHT BATTERY PACK REPLACED AND OPERATIONAL TEST OF EMERGENCY LIGHTS CARRIED OUT RESULT NORMAL AS PER AMM33-51-00 ADD EMP:V898561
